Advertisement

Reactions Weekly

, Volume 1723, Issue 1, pp 68–68 | Cite as

Bcr-Abl-tyrosine-kinase-inhibitors

Coronary artery spasms: 2 case reports
Case report
  • 37 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 54-year-old man experienced lack of effectiveness to imatinib, and developed coronary artery spasm (CAS) and pleural effusion during treatment with dasatinib, nilotinib and bosutinib for chronic myeloid leukaemia (CML). Another 46-year-old man developed CAS during treatment with nilotinib and dasatinib, and developed angina pectoris and pleural effusion during treatment with dasatinib for CML [routes and time to reaction onsets not stated; not all outcomes stated].

Patient A: A 54-year-old man with CML in chronic phase was admitted to the ICU after a successful resuscitation due to out-of-hospital cardiac arrest in June 2013. He was diagnosed with CML in January 2005 and received treatment with imatinib 400mg once a day. However, due to lack of cytogenetic...

Reference

  1. Fiets RB, et al. Coronary artery spasms due to tyrosine kinase inhibitors used in chronic myeloid leukemia. Netherlands Journal of Medicine 76: 330-335, No. 7, Sep 2018 - NetherlandsPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations